Advil Junior strength Ibuprofen 100 mg chewable tablets, grape - 24 ea

Temporarily reduces fever, Relieves minor aches and pains.
Click the link to view more Advil Childrens Items
0.00 stars, based on 0 reviews 0 review(s). | Write a review
Retail: $6.22
Our Price:$5.10
You Save: $1.12 (18.0%)
    Reward Points on this item:5
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    Qty to Add :
    • UPC: 0305730179201
    • Temporarily reduces fever.
    • Relieves minor aches and pains.
    • 100mg Chewable Tablets
    Advil Junior strength ibuprofen 100 mg chewable tablets for ages 6-11 - 24 ea

    Fever Reducer/Pain Reliever Grape Flavored 100mg Chewable Tablets:

    • Temporarily reduces fever.
    • Relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
    • For ages 6-11 years.
    • Lasts up to eight hours.

    Active Ingredients

    Ibuprofen (100mg) (NSAID (Nonsteroidal Anti-Inflammatory Drug)).

    Inactive Ingredients

    Aspartame, Cellacefate, Colloidal Silicon Dioxide, DandC Red No. 30 Aluminum Lake, FDandC Blue 2 Aluminum Lake, Gelatin, Magnesium Stearate, Mannitol, Microcrystalline Cellulose, Natural and Artificial Flavors, Sodium Starch Glycolate.

    This product does not contain directions or complete warnings for adult use. Do not give more than directed. Find right does on chart below, if possible use weight dose; otherwise use age. Repeat dose every 6-8 hours, if needed. Do not use more than 4 times a day. Under 48 lb (Under 6 Years): ask a doctor. 48-59 lb (6-8 Years): 2 tablets. 60-71 lb (9-10 Years): 2.5 tablets. 72-95 lb (11 Years): 3 tablets.

    Ask a doctor or pharmacist before use if The child is under a doctor's care for any serious condition, taking any other drug.

    When using this product Take with food or milk if stomach upset occurs, the risk of heart attack or stroke may increase if you use more than directed or for longer than directed.

    Pregnancy/Breastfeeding: If pregnant or breast-feeding, ask a health professional before use.

    Keep out of reach of children. In case of overdose, get medical help or contact a poison control center right away.

    Shipping Weight : 0.20 lb
    CA

    The pedia care drops provide safe and effective relief for infants fever.

    Rating:
    Pros:
    Cons:
    This pedia care drops is effective in reducing the fever. It also works well as pain reliever. My small brother loves this bubble gum flavor. I am very happy with this purchase, it arrived quickly.

    NY

    Good product

    Rating:
    Pros:
    Cons:
    This product helps in curing fever,headaches and pains.The taste is pleasant orange.